# SDR HALA2021112300211

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 31,789 hours, 5,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 CEILING EMERGENCY EXIT SIGN 3L DOOR HELD IN PLACE BY TAPE. CORRECTIVE ACTION: RESECURED EXIT SIGN. (7247804)
